# SDR 98ZZZX1337

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N677PC
- Make and model: Cessna P210N
- Aircraft serial: P21000677
- Engine: Cont TSIO520P
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB32S
- Condition: Delaminated
- Location: Electrode
- Part time: 63 hours
- Component: Champion
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SIDE MOUNTED GROUND ELECTRODE   SHOWS SIGNS OF DELAMINATION OR END SPLITS.  PREVIOUS MDR SUBMITTED AND WRITTEN IN ALERT 230 SEPT 1997.
